# SDR AALA202102269007

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 31,482 hours, 11,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3078
- Condition: Low Pressure
- Location: R2 Door Slide
- Part time: 31,477 hours, 11,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WAKE UP CHECK FOUND CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWING R2 DOOR SLIDE PRESSURE LOW.  REPLACED R2 DOOR SLIDE BOTTLE, NO FAULTS FOUND ON CABIN INTERCOMMUNICATION DATA SYSTEM.
